What drugs would make pupils so big? Saw a picture of my son at a concert with a bandana around his face with just his eyes showing. He commented on his own pupils being so big.
marijuana can do that
The truth is that there can be a good number of reasons for that pupil condition from low or indirect lighting to cold medicine. But if you have reason to believe that there may be illicit or recreational drug abuse involved, all the opiods, (heroin, opium, morphine, codeine, hydrocodone, oxycodone, and a good many more), will cause the 'pin-point' pupils. The dialated pupil characteristics are found in the use of marijuana, barbiturates, and a number of large skeleton muscle relaxers such as the diazepam group.
pot and coke
Cocaine and pot dialate your pupils, were his eyes bloodshot? If so then he was probably smokin dope. But if not then there's a possibility that it was cocaine, or maybe just the lighting? But if he commented on his pupils' size then I'll be he was smoking pot. But you never know.
Actually no. I have used drugs a lot in my lifetime and its DEFINITELY not marijuana.. That just makes your eyes red. Extacy makes your pupils very large and vicks increases the extacy high.. Which is probably why hes wearing a bandana. Vicks is rubbed on the bandana to increase the high, so whenever he took a breath it would increase it a little. BUT it could just be the lighting or many other reasons.
Other people asked questions on similar topics, check out the answers they received:
Other people asked questions on various topics, and are still waiting for answer. Would be great if you can take a sec and answer them